# SDR DL72W960747

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184203
- Condition: Cracked
- Location: L 1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND UNDERLYING DOUBLER HAVE .25 INCH CRACK IN UPPER FWD CORNER OF L-1 DOOR CUTOUT.  ACCOMPLISHED REPAIRS PER DL ERS 303365-14AD.
